Alert archive / Utah / High Wind Warnings in 2008
High Wind Warning 10, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this high wind warning at May 20, 2008, 4:17 AM MDT. It took effect at May 20, 2008, 4:00 PM MDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 20, 2008, 4:17 AM MDT (10:17 UTC)
- In effect from
- May 20, 2008, 4:00 PM MDT
- Expired
- May 21, 2008, 3:00 AM MDT
- In force
- 11 hr
- Issued by
- NWS Salt Lake City, UT
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KSLC 201017 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 417 AM MDT TUE MAY 20 2008 ...STRONG WINDS WITH A COLD FRONT LATER TODAY THROUGH THIS EVENING... .A STRONG COLD FRONT WILL MOVE EAST INTO EXTREME NORTHWEST UTAH LATE TODAY. THIS FRONT WILL GENERATE STRONG SOUTHERLY WINDS ACROSS THE WESTERN VALLEYS LATER THIS AFTERNOON AND EVENING. STRONG AND GUSTY NORTHWEST WINDS WILL FOLLOW THE FRONT OVER NORTHWEST UTAH DURING THE EVENING. UTZ005-201800- /O.UPG.KSLC.HW.A.0005.080520T2100Z-080521T0600Z/ /O.NEW.KSLC.HW.W.0010.080520T2200Z-080521T0600Z/ GREAT SALT LAKE DESERT AND MOUNTAINS- 417 AM MDT TUE MAY 20 2008 ...HIGH WIND WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO MIDNIGHT MDT TONIGHT... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO MIDNIGHT MDT TONIGHT. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. SOUTH WINDS ARE EXPECTED TO INCREASE TO SPEEDS OF 25 TO 35 MPH DURING THE AFTERNOON...THEN PEAK LATE THIS AFTERNOON THROUGH EARLY THIS EVENING. THE WIND WILL SHIFT TO THE NORTHWEST BEHIND THE COLD FRONT EARLY THIS EVENING. SUSTAINED WINDS OF 30 TO 40 MPH WITH GUSTS APPROACHING 60 MPH ARE POSSIBLE IMMEDIATELY BEHIND THE COLD FRONT. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE AND HAZARDOUS TRAVEL CONDITIONS. $$ UTZ003-004-201800- /O.UPG.KSLC.HW.A.0005.080520T2100Z-080521T0600Z/ /O.EXA.KSLC.WI.Y.0018.080520T2100Z-080521T0600Z/ SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- 417 AM MDT TUE MAY 20 2008 ...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT MDT TONIGHT... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT MDT TONIGHT. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. SOUTH WINDS ARE EXPECTED TO INCREASE TO SPEEDS OF 25 TO 35 MPH THIS AFTERNOON...THEN PEAK EVENING. THE WIND WILL SHIFT TO THE NORTHWEST AROUND MID-EVENING WITH WINDS GUSTS APPROACHING 45 MPH. WINDS WILL DROP BACK TO THE 15 TO 25 MPH AROUND MIDNIGHT. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ UTZ014>016-019-020-201800- /O.CON.KSLC.WI.Y.0018.080520T2100Z-080521T0600Z/ SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- 417 AM MDT TUE MAY 20 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT MDT TONIGHT... A WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT MDT TONIGHT. SOUTH WINDS AT SPEEDS OF 25 TO 35 MPH WILL DEVELOP THIS AFTERNOON. WIND GUSTS OF 50 MPH ARE POSSIBLE. THE STRONGEST WIND WILL PERSIST INTO LATE THIS EVENING...THEN DROP BACK INTO THE 15 TO 25 MPH RANGE AROUND MIDNIGHT. THE STRONG WIND WILL CREATE AREAS OF BLOWING DUST. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
6 follow-up statements
000 WWUS75 KSLC 201423 CCA NPWSLC URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE SALT LAKE CITY UT 417 AM MDT TUE MAY 20 2008 ...STRONG WINDS WITH A COLD FRONT LATER TODAY THROUGH THIS EVENING... .A STRONG COLD FRONT WILL MOVE EAST INTO EXTREME NORTHWEST UTAH LATE TODAY. THIS FRONT WILL GENERATE STRONG SOUTHERLY WINDS ACROSS THE WESTERN VALLEYS LATER THIS AFTERNOON AND EVENING. STRONG AND GUSTY NORTHWEST WINDS WILL FOLLOW THE FRONT OVER NORTHWEST UTAH DURING THE EVENING. UTZ005-201800- /O.UPG.KSLC.HW.A.0005.080520T2100Z-080521T0600Z/ /O.NEW.KSLC.HW.W.0010.080520T2200Z-080521T0600Z/ GREAT SALT LAKE DESERT AND MOUNTAINS- 417 AM MDT TUE MAY 20 2008 ...HIGH WIND WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO MIDNIGHT MDT TONIGHT... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO MIDNIGHT MDT TONIGHT. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. SOUTH WINDS ARE EXPECTED TO INCREASE DURING THE AFTERNOON TO SPEEDS OF 25 TO 35 MPH DURING THE AFTERNOON. WINDS WILL BE EVEN STRONGER EARLY THIS EVENING AS WINDS SHIFT TO THE NORTHWEST BEHIND THE COLD FRONT. SUSTAINED WINDS OF 30 TO 40 MPH WITH GUSTS APPROACHING 60 MPH ARE POSSIBLE IMMEDIATELY BEHIND THE FRONT. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE AND HAZARDOUS TRAVEL CONDITIONS. $$ UTZ003-004-201800- /O.UPG.KSLC.HW.A.0005.080520T2100Z-080521T0600Z/ /O.EXA.KSLC.WI.Y.0018.080520T2100Z-080521T0600Z/ SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- 417 AM MDT TUE MAY 20 2008 ...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT MDT TONIGHT... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT MDT TONIGHT. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. SOUTH WINDS ARE EXPECTED TO INCREASE TO SPEEDS OF 25 TO 35 MPH THIS AFTERNOON AND EARLY EVENING. WINDS WILL BE EVEN STRONGER BY MID-EVENING AS WINDS SHIFT TO THE NORTHWEST BEHIND THE COLD FRONT. WIND GUSTS DURING THIS PERIOD WILL APPROACH 45 MPH. WINDS WILL DROP BACK TO THE 15 TO 25 MPH AROUND MIDNIGHT. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ UTZ014>016-019-020-201800- /O.CON.KSLC.WI.Y.0018.080520T2100Z-080521T0600Z/ SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- 417 AM MDT TUE MAY 20 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT MDT TONIGHT... A WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT MDT TONIGHT. SOUTH WINDS AT SPEEDS OF 25 TO 35 MPH WILL DEVELOP THIS AFTERNOON. WIND GUSTS OF 50 MPH ARE POSSIBLE. THE STRONGEST WIND WILL PERSIST INTO LATE THIS EVENING...THEN DROP BACK INTO THE 15 TO 25 MPH RANGE AROUND MIDNIGHT. THE STRONG WIND WILL CREATE AREAS OF BLOWING DUST. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS75 KSLC 201912 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 112 PM MDT TUE MAY 20 2008 ...STRONG WINDS WITH A COLD FRONT LATER THIS AFTERNOON THROUGH THIS EVENING... .A STRONG COLD FRONT WILL MOVE EAST INTO EXTREME NORTHWEST UTAH LATE TODAY. THIS FRONT WILL GENERATE STRONG SOUTHERLY WINDS ACROSS THE WESTERN VALLEYS LATER THIS AFTERNOON THROUGH THIS EVENING. STRONG AND GUSTY NORTHWEST WINDS WILL FOLLOW THE FRONT OVER NORTHWEST UTAH DURING THE EVENING HOURS. UTZ005-210400- /O.CON.KSLC.HW.W.0010.080520T2200Z-080521T0600Z/ GREAT SALT LAKE DESERT AND MOUNTAINS- 112 PM MDT TUE MAY 20 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. SOUTH WINDS WILL CONTINUE TO INCREASE DURING THE AFTERNOON TO SPEEDS OF 25 TO 35 MPH DURING THE AFTERNOON. WINDS WILL BE EVEN STRONGER THIS EVENING AS WINDS SHIFT TO THE NORTHWEST BEHIND THE COLD FRONT. SUSTAINED WINDS OF 30 TO 40 MPH WITH GUSTS APPROACHING 60 MPH ARE POSSIBLE IMMEDIATELY BEHIND THE FRONT. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE AND HAZARDOUS TRAVEL CONDITIONS. $$ UTZ014>016-019-020-210400- /O.CON.KSLC.WI.Y.0018.080520T2100Z-080521T0600Z/ SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- 112 PM MDT TUE MAY 20 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. SOUTH WINDS WILL CONTINUE TO INCREASE TODAY. SPEEDS OF 25 TO 35 MPH WILL DEVELOP BY LATER THIS AFTERNOON AND WIND GUSTS UP TO 50 MPH ARE POSSIBLE. THE STRONGEST WIND WILL PERSIST INTO LATE THIS EVENING...THEN DROP BACK INTO THE 15 TO 25 MPH RANGE BY AROUND MIDNIGHT. THE STRONG WIND WILL CREATE AREAS OF BLOWING DUST. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ UTZ003-004-210400- /O.CON.KSLC.WI.Y.0018.080520T2100Z-080521T0600Z/ SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- 112 PM MDT TUE MAY 20 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. SOUTH WINDS ARE EXPECTED TO INCREASE TO SPEEDS OF 25 TO 35 MPH IN PARTS OF THE ADVISORY LEVEL LATER AFTERNOON AND EARLY THIS EVENING EVENING...WITH THE STRONGEST WINDS EXPECTED IN THE TOOELE VALLEY. WINDS WILL BE EVEN STRONGER BY MID-EVENING AS WINDS SHIFT TO THE NORTHWEST BEHIND THE COLD FRONT. WIND GUSTS DURING THIS PERIOD WILL APPROACH 45 MPH IN SOME LOCATIONS. WINDS WILL DROP BACK TO THE 15 TO 25 MPH AROUND MIDNIGHT. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS75 KSLC 210149 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 749 PM MDT TUE MAY 20 2008 ...STRONG WINDS WITH A COLD FRONT THROUGH THIS EVENING... .A STRONG COLD FRONT WILL MOVE EAST INTO EXTREME NORTHWEST UTAH TONIGHT. THIS FRONT WILL GENERATE STRONG SOUTHERLY WINDS ACROSS THE WESTERN VALLEYS THROUGH THIS EVENING. STRONG AND GUSTY NORTHWEST WINDS WILL FOLLOW THE FRONT OVER NORTHWEST UTAH DURING THE EVENING HOURS. UTZ003-004-210600- /O.UPG.KSLC.WI.Y.0018.000000T0000Z-080521T0600Z/ /O.EXA.KSLC.HW.W.0010.000000T0000Z-080521T0600Z/ SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- 749 PM MDT TUE MAY 20 2008 ...HIGH WIND WARNING IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. THE WIND ADVISORY IS NO LONGER IN EFFECT. SOUTH WINDS OF 25 TO 35 MPH...WITH OCCASIONAL GUSTS IN EXCESS OF 60 MPH...CAN BE EXPECTED THROUGH THE REMAINDER OF THE EVENING HOURS ACROSS THE CENTRAL AND SOUTHERN WASATCH FRONT...AS WELL AS THE TOOELE VALLEY. THESE STRONG GUSTS ARE PARTIALLY DUE TO VIRGA ACROSS SOUTHERN SALT LAKE AND NORTHERN UTAH COUNTIES. WIND GUSTS IN EXCESS OF 60 MPH HAVE ALREADY BEEN REPORTED IN HERRIMAN...COTTONWOOD HEIGHTS AND SANDY. THESE WINDS ARE EXPECTED TO SWITCH TO THE NORTHWEST LATE THIS EVENING...THEN DIMINISH OVERNIGHT. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ UTZ005-210600- /O.CON.KSLC.HW.W.0010.000000T0000Z-080521T0600Z/ GREAT SALT LAKE DESERT AND MOUNTAINS- 749 PM MDT TUE MAY 20 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. SOUTH WINDS OF 25 TO 35 MPH...WITH OCCASIONAL GUSTS NEAR 50 MPH...WILL CONTINUE THROUGH THIS EVENING. A COLD FRONT WILL PUSH THROUGH THE AREA LATE THIS EVENING...SWITCHING WINDS TO THE NORTHWEST. SUSTAINED WINDS OF 30 TO 40 MPH WITH GUSTS APPROACHING 60 MPH ARE POSSIBLE IMMEDIATELY BEHIND THE FRONT...AND THIS WARNING MAY NEED TO BE EXTENDED. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE AND HAZARDOUS TRAVEL CONDITIONS. $$ UTZ014>016-019-020-210600- /O.CON.KSLC.WI.Y.0018.000000T0000Z-080521T0600Z/ SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- 749 PM MDT TUE MAY 20 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. SOUTH WINDS OF 25 TO 35 MPH...WITH OCCASIONAL GUSTS NEAR 50 MPH...WILL CONTINUE THROUGH THE EVENING HOURS. THE STRONGEST WIND WILL PERSIST INTO LATE THIS EVENING...THEN DROP BACK INTO THE 15 TO 25 MPH RANGE BY AROUND MIDNIGHT. THE STRONG WIND WILL CREATE AREAS OF BLOWING DUST. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS75 KSLC 210417 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1017 PM MDT TUE MAY 20 2008 ...STRONG WINDS WITH A COLD FRONT THROUGH THIS EVENING... .A STRONG COLD FRONT WILL MOVE EAST INTO EXTREME NORTHWEST UTAH TONIGHT. THIS FRONT WILL GENERATE STRONG SOUTHERLY WINDS ACROSS THE WESTERN VALLEYS THROUGH THIS EVENING. STRONG AND GUSTY NORTHWEST WINDS WILL FOLLOW THE FRONT OVER NORTHWEST UTAH DURING THE EVENING HOURS. UTZ015-210900- /O.UPG.KSLC.WI.Y.0018.000000T0000Z-080521T0600Z/ /O.EXB.KSLC.HW.W.0010.000000T0000Z-080521T0900Z/ WEST CENTRAL UTAH- 1017 PM MDT TUE MAY 20 2008 ...HIGH WIND WARNING IN EFFECT UNTIL 3 AM MDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HIGH WIND WARNING FOR WEST CENTRAL UTAH...WHICH IS IN EFFECT UNTIL 3 AM MDT WEDNESDAY. THE WIND ADVISORY IS NO LONGER IN EFFECT. A STRONG COLD FRONT WILL PUSH THROUGH WEST CENTRAL UTAH LATE THIS EVENING INTO THE EARLY MORNING HOURS WEDNESDAY. NORTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS IN EXCESS OF 60 MPH...CAN BE EXPECTED BEHIND THIS FRONT. MOTORISTS ALONG EAST WEST ORIENTED HIGHWAYS...SUCH AS HIGHWAY 50...SHOULD BE PREPARED FOR STRONG CROSSWINDS. THESE STRONG WINDS WILL ALSO CREATE AREAS OF BLOWING DUST...WHICH COULD GREATLY REDUCE VISIBILITY. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ UTZ003>005-210900- /O.EXT.KSLC.HW.W.0010.000000T0000Z-080521T0900Z/ SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS- 1017 PM MDT TUE MAY 20 2008 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 3 AM MDT WEDNESDAY... THE HIGH WIND WARNING FOR THE SALT LAKE AND TOOELE VALLEYS...THE SOUTHERN WASATCH FRONT...AND THE GREAT SALT LAKE DESERT IS NOW IN EFFECT UNTIL 3 AM MDT WEDNESDAY. A STRONG COLD FRONT WILL PUSH THROUGH THE AREA LATE THIS EVENING. NORTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS IN EXCESS OF 60 MPH...CAN BE EXPECTED BEHIND THIS FRONT THROUGH THE EARLY MORNING HOURS WEDNESDAY. THIS FRONT IS EXPECTED TO REACH THE SALT LAKE AND TOOELE VALLEYS AROUND MIDNIGHT...THEN CONTINUE ACROSS THE SOUTHERN WASATCH FRONT THROUGH 1 AM. MOTORISTS ALONG INTERSTATE 80 BETWEEN SALT LAKE AND WENDOVER...AS WELL AS ALONG OTHER EAST WEST ORIENTED ROADWAYS...SHOULD BE PREPARED FOR STRONG CROSSWINDS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE AND HAZARDOUS TRAVEL CONDITIONS. $$ UTZ014-016-019-020-210600- /O.CON.KSLC.WI.Y.0018.000000T0000Z-080521T0600Z/ SANPETE/SEVIER VALLEYS-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- 1017 PM MDT TUE MAY 20 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. SOUTH WINDS OF 25 TO 35 MPH...WITH OCCASIONAL GUSTS NEAR 50 MPH... WILL CONTINUE THROUGH THE EVENING HOURS. THE STRONGEST WIND WILL PERSIST INTO LATE THIS EVENING...THEN DROP BACK INTO THE 15 TO 25 MPH RANGE BY AROUND MIDNIGHT. THE STRONG WIND WILL CREATE AREAS OF BLOWING DUST. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS75 KSLC 210615 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1215 AM MDT WED MAY 21 2008 ...STRONG WINDS WITH A COLD FRONT THROUGH THIS EVENING... .A STRONG COLD FRONT WILL MOVE EAST INTO EXTREME NORTHWEST UTAH TONIGHT. THIS FRONT WILL GENERATE STRONG SOUTHERLY WINDS ACROSS THE WESTERN VALLEYS THROUGH THIS EVENING. STRONG AND GUSTY NORTHWEST WINDS WILL FOLLOW THE FRONT OVER NORTHWEST UTAH DURING THE EVENING HOURS. UTZ014-016-019-020-210715- /O.EXP.KSLC.WI.Y.0018.000000T0000Z-080521T0600Z/ SANPETE/SEVIER VALLEYS-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- 1215 AM MDT WED MAY 21 2008 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. SOUTHWEST WINDS OF 10 TO 20 MPH WILL CONTINUE THROUGH THE OVERNIGHT HOURS...HOWEVER ADVISORY LEVEL WINDS ARE NOT EXPECTED. $$ UTZ003>005-210900- /O.CON.KSLC.HW.W.0010.000000T0000Z-080521T0900Z/ SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS- 1215 AM MDT WED MAY 21 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 AM MDT EARLY THIS MORNING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 AM MDT EARLY THIS MORNING FOR THE SALT LAKE AND TOOELE VALLEYS...THE SOUTHERN WASATCH FRONT...AND THE GREAT SALT LAKE DESERT. NORTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS IN EXCESS OF 60 MPH...WILL PERSIST THROUGH THE EARLY MORNING HOURS WEDNESDAY. THE STRONGEST WINDS CAN BE EXPECTED ACROSS THE SALT FLATS...AS WELL AS NORTHERN UTAH COUNTY. MOTORISTS ALONG INTERSTATE 80 BETWEEN SALT LAKE AND WENDOVER...AS WELL AS ALONG OTHER EAST WEST ORIENTED ROADWAYS...SHOULD BE PREPARED FOR STRONG CROSSWINDS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE AND HAZARDOUS TRAVEL CONDITIONS. $$ UTZ015-210900- /O.CON.KSLC.HW.W.0010.000000T0000Z-080521T0900Z/ WEST CENTRAL UTAH- 1215 AM MDT WED MAY 21 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 AM MDT EARLY THIS MORNING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 AM MDT EARLY THIS MORNING. A STRONG COLD FRONT WILL PUSH THROUGH WEST CENTRAL UTAH DURING THE EARLY MORNING HOURS WEDNESDAY. NORTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS IN EXCESS OF 60 MPH...CAN BE EXPECTED BEHIND THIS FRONT. MOTORISTS ALONG EAST WEST ORIENTED HIGHWAYS...SUCH AS HIGHWAY 50...SHOULD BE PREPARED FOR STRONG CROSSWINDS. THESE STRONG WINDS WILL ALSO CREATE AREAS OF BLOWING DUST...WHICH COULD GREATLY REDUCE VISIBILITY. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS75 KSLC 210905 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 305 AM MDT WED MAY 21 2008 UTZ003>005-015-211015- /O.EXP.KSLC.HW.W.0010.000000T0000Z-080521T0900Z/ SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WEST CENTRAL UTAH- 305 AM MDT WED MAY 21 2008 ...HIGH WIND WARNING HAS EXPIRED... THE HIGH WIND WARNING FOR THE GREAT SALT LAKE DESERT...THE SALT LAKE AND TOOELE VALLEYS...THE SOUTHERN WASATCH FRONT...AND THE WEST CENTRAL VALLEYS IS NO LONGER IN EFFECT. THE STRONG COLD FRONT THAT MOVED THROUGH NORTHWEST UTAH THIS EVENING HAS MOVED INTO CENTRAL UTAH. STRONG NORTHERLY WINDS EXIST BEHIND THE FRONT...THOUGH THESE WINDS HAVE BEEN TRENDING DOWNWARD AS PRECIPITATION DEVELOPS BEHIND THE FRONT. THE STRONGEST WINDS WILL LIKELY REMAIN IMMEDIATELY BEHIND THE FRONT IN WEST CENTRAL UTAH WHERE RAIN HAS YET TO DEVELOP. STRONG WINDS MAY RETURN THIS AFTERNOON. ADDITIONAL STATEMENTS MAY BE REQUIRED AT THAT TIME. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this high wind warning went out at May 19, 8:45 PM MDT, 7 hours 32 minutes earlier.
Area forecast discussion, May 19, 8:45 PM MDT, 7 hours 32 minutes before
AREA FORECAST DISCUSSION...ADD HEADLINES
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
845 PM MDT MON MAY 19 2008
.SYNOPSIS...STRONG HIGH PRESSURE ALOFT WILL GIVE WAY TO A COLD FRONT
LATE TUESDAY. THE FRONT WILL MOVE THROUGH TUESDAY NIGHT AND
WEDNESDAY. A COLD UPPER LOW WILL STALL OVER THE EASTERN GREAT BASIN
FROM WEDNESDAY TO MEMORIAL DAY WEEKEND.
&&
.DISCUSSION...MORE RECORDS...HIGH WINDS AND SIGNIFICANT PRECIPITATION
ON TAP NEXT FEW DAYS.
FIRST THE RECENT UPPER RIDGE HAS LEFT A VERY WARM AIR MASS ACROSS
THE GREAT BASIN...THOUGH VERY SLIGHT COOLING OCCURRED IN THE NORTH
TODAY AFTER A WEAK WAVE PASSED THROUGH BUT THE SOUTHWEST SAW ITS
HOTTEST DAY WITH RECORDS (104 ST GEORGE). DEVELOPING AND INCREASING
SOUTHWEST FLOW ON TUESDAY WILL DRAW AIR AS WARM AS 16C AT 700 MB UP
TO SLC...THUS EASTERN AND NORTHERN AREAS WILL HAVE THEIR HOTTEST
DAY...WHILE VERY SLIGHT LOWERING OF MAXES FOR DIXIE. POTENTIAL FOR
UPPER 90S FOR SLC AS LONG AS AFTERNOON INSTABILITY CONVECTIVE
DEVELOPMENT DOES NOT PRODUCE A THICK CLOUD SHIELD. DEEP UPPER TROUGH
IN THE NORTH PACIFIC AND BC COAST ON TRACK TO DROP ACROSS THE
REGION. THIS BRINGS A STRONG SURFACE COLD FRONT INTO NORTHERN UTAH
TUESDAY EVENING. WIND WILL BE AN ISSUE BY TUESDAY AFTERNOON AND
ESPECIALLY THE EVENING...WITH 25-35 KNOT SOUTHWEST FLOW INCREASING
TO 35 TO 45 KNOTS RIGHT AHEAD OF THE FRONT AND ABRUPTLY TURNING
NORTHWEST BEHIND THE BOUNDARY. SEVERE WIND GUSTS LOOK LIKELY
ESPECIALLY IN THE WESTERN AND SOUTHERN VALLEYS AND
DESERTS...STRONGEST POST FRONTAL IN THE NORTHWEST DESERTS AND UTAH
VALLEY SIMILAR TO THE LAST STRONG COLD FRONT. INSTABILITY NOW MOVING
ACROSS NORTHERN CALIFORNIA WILL BRING ACCAS CLOUDS INTO NORTHERN
UTAH ON TUESDAY WITH THE NORTHERN MOUNTAINS ABLE TO REALIZE THE HIGH
BASED CAPE. LIGHTNING AND RAIN WILL BE MINIMAL BUT THE CONVECTION
WILL INCREASE THE CHANCES OF SEVERE WIND GUSTS. INSTABILITY IS ALSO
FORECAST FOR THE WASATCH PLATEAU AND THIS WOULD AFFECT EASTERN
VALLEYS AS WELL. SURFACE FRONTAL PASSAGE NEAR 9 PM TUESDAY FOR SLC.
WILL CONSIDER ISSUING A HIGH WIND WATCH FOR WESTERN AND SOUTHERN
AREAS. MOST AREAS WILL SEE WIND ADVISORY CRITERIA BUT NORMAL WINDY
SPOTS SHOULD GET SEVERE GUSTS...AND SOME POTENTIAL FOR A MORE
WIDESPREAD EVENT. A SOLID BAND OF RAIN AND ISOLATED THUNDERSTORM
COULD DROP ACROSS THE NORTHWEST DESERTS EARLY WEDNESDAY
MORNING...AND GET CARRIED INTO THE WASATCH FRONT. THIS DIGS INTO
SOUTHWEST UTAH DURING THE MORNING AND ALONG THE I-15 CORRIDOR...THEN
CENTRAL AND SOUTHERN UTAH IN THE AFTERNOON. HIGH WIND POTENTIAL FOR
EASTERN UTAH ON WEDNESDAY. THE DEEP UPPER TROUGH SETS UP AS IT
STARTS TO CLOSE OFF OVER DIXIE WEDNESDAY AFTERNOON BY 00Z. THIS WILL
DRAW SOUTHWEST FLOW ALOFT BACK ACROSS UTAH...WITH A MID LEVEL
CONVERGENCE ZONE STALLED OVER THE SPINE OF UTAH ON THURSDAY
WHICH SHOULD BRING SIGNIFICANT PRECIPITATION WITH SNOW LEVELS DOWN
TO 7000 FEET (MAYBE DOWN TO 6000 FEET IN THE MORNING FOR FAR WESTERN
UTAH)...AND ACCUMULATIONS ABOVE 8000 FEET FOR WESTERN UTAH. RATHER
GOOD MODEL AGREEMENT ON THE MODELS WITH SLIGHTLY FURTHER EAST
TREND FOR THURSDAY. THIS UPPER LOW HOLDS INTO THURSDAY AND THEN THE
SYSTEM IS PROGGED TO REFORM OVER CENTRAL OR WESTERN NEVADA PER MODEL
CONSENSUS AS ADDITIONAL ENERGY FROM THE NORTH CARVE INTO THE MEAN
UPPER LONG WAVE TROUGH. THIS SYSTEM THEN SENDS VORT LOBES INTO UTAH
WITHIN MOIST UNSTABLE SOUTHERLY FLOW AND THE CENTER OF IT DRIFTS
ACROSS THE STATE SATURDAY INTO SUNDAY...WHILE THE UPPER TROUGH AXIS
STILL PROGGED TO REMAIN ACROSS NEVADA PRODUCING AN UNSTABLE AND
MOIST AIR MASS INTO EARLY NEXT WEEK EVEN THOUGH THE SYSTEM WARMS.
RATHER STRONG CAPE FORECAST BY THE GFS...WITH 300 TO 700 J/KG FROM
FRIDAY INTO SUNDAY.
POTENTIAL FOR HEAVY RAINERS...SOME HAIL AND HYDRO ISSUES DUE TO LONG
DURATION OF THE UPPER TROUGH AND UNSTABLE MOIST COOL AIR MASS.
&&
.HYDROLOGY...RAPID SNOW MELT CONTINUES SINCE THIS WEEKEND AND HAS
INCREASED. HOW MUCH...ABOUT 2 INCHES OF WATER LOST FROM THE UPPER
COTTONWOODS IN THE WASATCH PAST 24 HOURS AND NEAR 6 INCHES SINCE
FRIDAY AT 9500 FEET. ON THE EAST SIDE SENSORS SHOW AMOUNTS CLOSER TO
4 INCHES AT 9000 FEET IN PARK CITY. RIVERS IN NORTHEAST UT ARE
NEARING BANK FULL AND LITTLE COTTONWOOD UP TO 350 CFS. THIS HEAT
WAVE WILL PERSIST INTO TUESDAY BEFORE THE COLD FRONT SHUTS OFF THE
SNOW MELT WEDNESDAY SO ADDITIONAL RISES WILL OCCUR WITH HOT AND
WINDY DAY. THE WILD CARD REMAINS HOW MUCH PRECIP FALLS AS HIGH
ELEVATION RAIN WEDNESDAY MORNING BEFORE IT GETS COLD ENOUGH TO LOWER
THE SNOW LEVEL. AT THIS TIME...IT APPEARS THERE MAY BE SEVERAL HOURS
OF MODERATE TO HEAVY RAIN UP TO ABOUT 8000 FT WEDNESDAY MORNING. IN
ADDITION...LOWER ELEVATION RAINS WILL CONTINUE INTO THE EVENING AND
INTO THURSDAY AND THIS RUNOFF WILL ADD TO THE LOW ELEVATION FLOWS
ALREADY FED FROM SIGNIFICANT SNOW MELT RUNOFF. RIVER LEVELS SHOULD
START TO FALL BY THURSDAY AFTERNOON ONCE THIS RUNOFF SLOWS
GREATLY...BUT CONVECTION AND LOCALLY HEAVY RAIN COULD AFFECT SMALLER
LOWER ELEVATION CREEKS AND STREAMS.
&&
.AVIATION...VFR CONDITIONS WILL PREVAIL AT THE SLC TERMINAL THIS
EVENING UNDER MOSTLY CLEAR SKIES.
&&
.FIRE WEATHER...HIGH PRESSURE ACROSS THE REGION TODAY WILL SHIFT
EAST TONIGHT...ALLOWING SOUTHWESTERLY FLOW TO DEVELOP ACROSS THE
AREA ON TUESDAY AHEAD OF AN APPROACHING STORM SYSTEM. THIS COMBINED
WITH A VERY DRY AIRMASS ACROSS SOUTHERN UTAH WILL RESULT IN CRITICAL
FIRE WEATHER CONDITIONS ACROSS PORTIONS OF SOUTHWEST AND SOUTH
CENTRAL UTAH WERE FUELS ARE DRY. RED FLAG WARNING FOR TUESDAY
AFTERNOON AND EVENING ACROSS ZONES 439 AND 440 WHERE FUELS ARE DRY.
THERE IS POTENTIAL THAT WINDS MAY STAY UP...AND HUMIDITIES
REMAIN LOW LATE INTO THE NIGHT TUESDAY.
THE COLD FRONT ASSOCIATED WITH THE STORM SYSTEM WILL PUSH ACROSS
NORTHERN UTAH TUESDAY NIGHT AND INTO SOUTHERN UTAH ON WEDNESDAY.
WINDS WILL REMAIN STRONG ACROSS THE AREA WEDNESDAY AFTERNOON BEHIND
THE FRONT. CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE ACROSS FAR
SOUTHWEST AND SOUTH CENTRAL UTAH THROUGH THE EARLY PART OF
THE DAY WEDNESDAY...BUT HUMIDITIES ARE EXPECTED TO RECOVER ABOVE
CRITICAL LEVELS DURING THE AFTERNOON. A COOLER AND MOIST AIRMASS
WILL THEN LINGER OVER THE AREA THROUGH THE WEEKEND AS THE STORM
SYSTEM PARKS ITSELF OVER THE GREAT BASIN FOR WETTING PRECIP.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...RED FLAG WARNING FROM 1 PM TUESDAY TO 9 PM TUESDAY FOR UTZ019-
UTZ020.
HIGH WIND WATCH TUESDAY AFTERNOON THROUGH TUESDAY EVENING
FOR UTZ003-004-005.
WIND ADVISORY FROM 3 PM TUESDAY UNTIL MIDNIGHT TUESDAY NIGHT
FOR UTZ014-015-016-019-020
WY...NONE.
&&
TARDY
FIRE WEATHER...SEAMAN
FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)Hazardous weather outlook, May 19, 6:03 AM MDT, 22 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 603 AM MDT MON MAY 19 2008 UTZ001>016-019>021-517-518-WYZ021-201100- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 603 AM MDT MON MAY 19 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT UNSEASONABLY WARM TEMPERATURES WILL CONTINUE TODAY WITH RECORD OR NEAR RECORD HIGHS IN SOME LOCATIONS. RAPID SNOW MELT FROM THIS HEAT HAS BROUGHT HIGH FLOWS TO RIVERS AND STREAMS THROUGHOUT NORTHERN UTAH. THE COLD AND RAPID WATER FLOW WILL INCREASE DANGER NEAR WATERWAYS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE HEAT WAVE WILL PERSIST ACROSS THE OUTLOOK AREA ON TUESDAY. HIGH TEMPERATURES WILL ONCE AGAIN APPROACH OR EXCEED RECORD LEVELS FOR MANY LOCATIONS. SIGNIFICANT SNOW MELT WILL CONTINUE FROM THE UPPER ELEVATIONS WITH RIVER AND STREAM FLOW REMAINING COLD...FAST AND DANGEROUS. A COLD FRONT IS EXPECTED TUESDAY NIGHT AND WEDNESDAY. THE FRONT WILL BRING STRONG GUSTY WINDS TUESDAY AFTERNOON THROUGH WEDNESDAY...THEN SHARP COOLING ALONG WITH WIDESPREAD PRECIPITATION ON WEDNESDAY BEHIND THE FRONT...ESPECIALLY OVER WESTERN AND NORTHERN UTAH. LOWERING SNOW LEVELS WILL HALT THE SNOW MELT WEDNESDAY BUT RIVERS WILL NOT RECEDE UNTIL SOMETIME THURSDAY. THE WINDS COMBINED WITH LOW RELATIVE HUMIDITIES AHEAD OF THE FRONT WILL LIKELY LEAD TO HAZARDOUS FIRE WEATHER CONDITIONS TUESDAY AFTERNOON AND EVENING ACROSS SOUTHERN UTAH. UNSETTLED WET AND COOL WEATHER IS EXPECTED TO CONTINUE THURSDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 9:26 PM MDT | High Wind Watch | SLC | 11 hr | |
| May 19, 9:26 PM MDT | Wind Advisory | SLC | 27 hr | |
| May 20, 10:01 AM MDT | Flood Watch | SLC | 5 hr | |
| May 20, 2:22 PM MDT | River Flood Warning | SLC | Wasatch | 26 hr |
Nearby
High Wind Warnings in Utah, 2008Every high wind warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.